# SDR 2022F00074

- Difficulty date: March 5, 2022
- Submitted: March 5, 2022
- Operation: General aviation
- Aircraft: N7LT
- Make and model: Boeing 777-300ER
- Aircraft serial: 33524
- Aircraft time: 29,035 hours, 3,355 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 4100941D
- Part serial: 7636A
- Condition: Blocked
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AND ELECTRICAL SMELL
